# SDR 97UAL900475

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: 7321856005
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

WHEN RETRACTING FLAPS, TE DISAGREE MSG APPEARED WHEN FLAP HANDLE WAS MOVED FROM 5 DEG TO 1 DEG.  RETURNED TO JFK.  *S/D*  A FAULTY TRAILING EDGE FLAP POWER DRIVE UNIT BYPASS VALVE PREVENTED AFT FLAPS FROM RETRACTING TO THE COMMANDED POSITION.  THE FLAP/SLAT ELECTRONICS UNIT SENSED THE DISAGREEMENT BETWEEN THE FLAP LEVER POSITION AND FLAP POSITION AND DROVE THE 'T/E FLAP DISAGREE' CAUTION ALERT MSG TO APPEAR ON EICAS AND THE 'TRAILING EDGE' AMBER LIGHT TO ILLUMINATE.  THE BYPASS VALVE ON THE T/E FLAP PDU CONTROL VALVE WAS REPLACED AND TESTED AND THE FLAP/SLAT SYSTEM OPS CHECKED AND VERIFIED NORMAL PER MM.
